At first it might seem like someone who suffers from not being able to control their hunger or cravings would not see a problem with Phentermine. The drug is made to help people who are overweight gain control over the one thing that leads to their problem, overeating. Overeating is a serious problem because usually the foods that are being consumed are all unhealthy. These come in the form of junk foods, sugary drinks and other convenience foods that are fast, easy and cheap.
Yes, there are psychological reasons why a person might eat so much unhealthy foods, but usually it biological as well. In any case some users have found when they start using Phentermine it works well, so well in fact that it causes them to not have any hunger for any food at all. Is this a good thing or a bad thing? Well, users of Phentermine still have to eat as healthy as they can and get the proper nutrition in order to feel well. What happens when this isn’t the case though?
One user found that Phentermine was so effective that they had to force themselves to eat something. Forcing yourself to eat something might not seem like a big deal, but this made eating seem laborious and unsatisfying. In most cases the forced eating also came in the form of eating unhealthy foods even still. So how does a potential user control this problem if the drug does work too well for them? Well the first thing would be to check with a doctor about getting a lower dosage or not taking the drug as often. These are the simplest solutions.
The more effective solution would be to map out what type of meals you can have prepared and at what times. If you can eat small portions of healthy foods just to give your body what it needs then this will work. If Phentermine works so well to the point of making a person have to force themselves to eat, then when it does happen it will come in the form of small portions.
However, it’s not always that the drug just works so well. Phentermine suppresses appetite, but shouldn’t do it to the point where a person has no desire to eat at all. There is a chance that something else might be going on and it’s going to be important for users to make sure this isn’t the case.
Users of Phentermine should notify a doctor about the problems they experience on this drug so they can be sure it’s only the drug that’s causing it. In some cases there might be another underlying problem or complete loss of diet could be a side effect to using another medication. For those who really do struggle to control their eating, the idea of a drug truly being able to minimize their appetite is seen as a welcomed thing.